# SDR DL733021125

- Difficulty date: September 23, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 47,447 hours, 32,233 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LUG BORES AND FACES OF THE VERTICAL STABILIZER ATTACH LUGS.  THE BORE DIAMETERS WERE INCREASED AND THE FACES BLENDED.  OVERSIZED BUSHINGS WERE INSTALLED.  THE DAMAGE WAS FOUND HMV.
